On the existence of weak solutions of boundary value problems in a diffusion model for an inhomogeneous liquid in regions with moving boundaries
Portugaliae mathematica, Tome 43 (1985) no. 2, pp. 213-233
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
existence, weak solution, diffusion, mixture of two viscous fluids, semi- Galerkin approximation, compactness result, a priori estimates
@article{PORMA_1985__43_2_114504,
author = {Salvi, Rodolfo},
title = {On the existence of weak solutions of boundary value problems in a diffusion model for an inhomogeneous liquid in regions with moving boundaries},
journal = {Portugaliae mathematica},
pages = {213--233},
year = {1985},
volume = {43},
number = {2},
mrnumber = {0886668},
zbl = {0631.35034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114504/}
}
TY - JOUR AU - Salvi, Rodolfo TI - On the existence of weak solutions of boundary value problems in a diffusion model for an inhomogeneous liquid in regions with moving boundaries JO - Portugaliae mathematica PY - 1985 SP - 213 EP - 233 VL - 43 IS - 2 UR - http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114504/ LA - en ID - PORMA_1985__43_2_114504 ER -
%0 Journal Article %A Salvi, Rodolfo %T On the existence of weak solutions of boundary value problems in a diffusion model for an inhomogeneous liquid in regions with moving boundaries %J Portugaliae mathematica %D 1985 %P 213-233 %V 43 %N 2 %U http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114504/ %G en %F PORMA_1985__43_2_114504
Salvi, Rodolfo. On the existence of weak solutions of boundary value problems in a diffusion model for an inhomogeneous liquid in regions with moving boundaries. Portugaliae mathematica, Tome 43 (1985) no. 2, pp. 213-233. http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114504/